# SDR UPS08851588

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY EXIT LIGHTS CAME ON WHEN ARMED.  FOUND EMERGENCY EXIT LIGHT CONTROL C/B BAD.  REMOVED AND REPLACED SAME PER MANUAL 20-60-01.  SYS OPS CKS PER MM 33-50-02-2.  OK FOR SERVICE.
